MathSciNet Relay Station
MathSciNet bibliographic data
MR437339 (55 #10271) 02H05
Weispfenning, Volker Model-completeness and elimination of quantifiers for subdirect products of structures. J. Algebra 36 (1975), no. 2, 252–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement